# SDR ABXA040322

- Difficulty date: September 1, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 70,262 hours, 67,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 591412143
- Condition: Cracked
- Location: Door Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR BOTTOM ANGLE OF DOOR CRACKED AT BOTH FORWARD AND AFT SIDES.  REMOVED AND REPLACED LOWER ANGLES OF MAIN ENTRY DOOR IAW DC-9 SRM 51-30-1 AND 51-30-2.
